# SDR ALGA088803

- Difficulty date: August 20, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N31211
- Make and model: Skrsky S76A
- Aircraft serial: 760225
- Aircraft time: 14,442 hours
- Engine: Allsn 250C30S
- Engine time: 18,280 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: E6893672
- Part serial: DG13070
- Condition: Corroded
- Location: Gearbox
- Part time: 705 hours
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AND RUST PITTING AT ROOT OF GEAR TEETH. REMOVED AND REPLACED. REQUEST WARRANTY CREDIT DUE TO LOW TIME.
